Micropakine Dysphagia Side Effect Reports
The following Micropakine Dysphagia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dysphagia, can occur, and what you can do about them.
A side effect could appear soon after you start Micropakine or it might take time to develop.
This Dysphagia side effect was reported by a consumer or non-health professional from FR. A 6-year-old female patient (weight:NA) experienced the following symptoms/conditions: convulsion. The patient was prescribed Micropakine (dosage: 600 Milligram(s) ;daily), which was started on NS. Concurrently used drugs: NA. When starting to take Micropakine the consumer reported the following symptoms:
Micropakine Dysphagia Causes and Reviews
If you have a swallowing disorder, you may have difficulty or pain when swallowing. Some people cannot swallow at all. Others may have trouble swallowing liquids, foods, or saliva. This makes it hard to eat. Often, it can be difficult to take in enough calories and fluids to nourish your body.
Anyone can have a swallowing disorder, but it is more common in older adults. It often happens because of other conditions, including
- Nervous system disorders, such as Parkinson's disease and cerebral palsy
- Problems with your esophagus, including GERD (gastroesophageal reflux disease)
- Head or spinal cord injury
- Cancer of the head, neck, or esophagus
Medicines can help some people, while others may need surgery. Swallowing treatment with a speech-language pathologist can help. You may find it helpful to change your diet or hold your head or neck in a certain way when you eat. In very serious cases, people may need feeding tubes.
NIH: National Institute on Deafness and Other Communication Disorders
Micropakine Dysphagia ReviewsNo reviews submitted yet, check in later.